Psycho-Babble Social | for general support | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

K. - you jumped in on my post so . . .

Posted by Greg A. on November 15, 2001, at 22:28:26

In reply to Sar - a question about Klonopin..., posted by Krazy Kat on November 15, 2001, at 21:12:36

> Hi K.
Sorry to butt in . . . I take Klonopin too. And have for a couple of years. (I posted earlier about my years on Xanax)
Anyways - I get the effect from Klonopin almost immediately after taking it. I take 1 mg every morning. When I was taking Xanax my doc tried me on Klonopin and i thought it didn't do anything so I went back. After a year of weaning myself off Xanax I went for a long time using ADs only. When anxiety started to get the better of me, my doc put me on Klonopin, and there I've been ever since. It lasts in your (my) system for almost exactly 24 hours, unlike xanax where I would get withdrawal symptoms after 2 or 3 hours. Much more acceptable. Bang on 24 hours i can feel some numbness and tingling in my hands and feet, along with increased anxiety. But i have stayed on the same 1 mg dose for 2 years and I think it really helps with anxiety. They are the best 2 years in a long time. (Finding a combo of ADs that work also helps)
I'm sorry. What was your question. I have blabbed on for so long I have forgotten . . . Oh yes - It does not make me tired. My pdoc would prefer I was off of it because she thinks it can contribute to long term depression. Who cares if you're feeling good!

Greg


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Social | Framed

poster:Greg A. thread:13978
URL: http://www.dr-bob.org/babble/social/20011105/msgs/13980.html